# SDR CA980629005

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Failed
- Location: Cabin
- Component: Ameriking, AK450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT ANNUAL INSPECTION, THE ELT HAD NO OUTPUT POWER.  THE RED LED SHOWS THE USER THAT THE ELT IS OKAY.  THE 'G' SWITCH STILL TRIGGERS THE LED ON.  SUBMITTER SAYS THAT HE HAS SEEN 12 UNITS LIKE THIS WITH THE SAME PROBLEM.
